# SDR 98ZZZX2600

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1322B
- Make and model: Luscom 8A
- Aircraft serial: 5959
- Engine: Cont A651
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 639661
- Condition: Failed
- Location: Nr 2 Cyl Int
- Component: B3762A2
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN-FLIGHT, LOST POWER, MADE FORCED LANDING ON ROAD.  DAMAGE TO WINGS AND FUSELAGE, NO INJURIES, TEAR DOWN OF ENGINE REVEALED BROKEN NR 2 CYLINDER INTAKE VALVE.  ENGINE TSOH:  120 HOURS.
